# SDR F3LA202008030033

- Difficulty date: July 31, 2020
- Submitted: August 3, 2020
- Operation: Air carrier
- Aircraft: N301FR
- Make and model: Airbus A320-251N
- Aircraft serial: 07141
- Aircraft time: 12,732 hours, 5,259 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Line
- Condition: Obstructed
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

UNRELIABLE AIRSPEED INDICATION ON T/O. CAPT @ 70KTS, FO @ 105 ABORTED TAKE-OFF - MAX BRAKE TEMP WAS APPROX 720°. FLUSHED PITOT STATIC SYSTEM, PERFORMED FUNCTIONAL TEST OF ALT AIRSPEED DATA SYSTEM, FUNCTIONAL TEST PASSED IAW AMM 34-13-00-720-009-B.
